Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 790862, 7 pages
http://dx.doi.org/10.1155/2014/790862
Research Article

Positive Solutions for Coupled Nonlinear Fractional Differential Equations

1Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China
2Department of Physics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 25 January 2014; Accepted 1 May 2014; Published 12 May 2014

Academic Editor: Yongkun Li

Copyright © 2014 Wenning Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenning Liu, Xingjie Yan, and Wei Qi, “Positive Solutions for Coupled Nonlinear Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 790862, 7 pages, 2014. https://doi.org/10.1155/2014/790862.